Jump to content

Underweight and wd symptoms


Help777
 Share

Recommended Posts

Since I have been in withdrawal I have lost weight, probably for a variety of reasons, mostly a stress response and over exercising as a way of coping.  Just dawned on me that being underweight (my bmi is 16.5) might be intensifying my wd symptoms.  Do the moderators have thoughts or info about this?

thank you!

May 12th 2016 took last bead of effexor. 8 month taper.  Bridge = prozac 5mg, 300mg Lithium

May 31st took last of prozac. Lithium 300 mg, estrogen patch 150, magnesium.

June 14th reinstated 1mg Prozac due to intolerable emotional distress. Cont with lithium 300mg, 150 magnesium, re added omega 3, cont estrogen patch. June 15-july 5th had marked improvement of emotional wd symptoms, likely due to the reinstatement. July 5th intense emotional symptoms returned.

July 15 decreased 50 mg of lithium to see if it improved low heart rate.

July 19th - increased prozac to 1.5mg.

July 22 marked improvement of emotional symptoms...again, likely due to increase of prozac. However sudden agitation developed so decreased back down to 1.25mg prozac. Realizing increasing dose is dangerous because of these adverse effects and also seeing that wave is inevitable regardless of reinstatement.

Continuing 250 lithium, 1.25mg prozac, estrogen.

Oct 31st - continued 250 lithium, 1 mg prozac, estrogen patch.

Jan 2018  - off of prozac (bridge) as of Dec 2017.  Starting to taper Lithium 250 mg.  Will do 10% per month. 

May 2018 - lithium 115mg.  Still having waves but they aren’t as bad.  However, I really struggle with emotional symptoms about 1 week after a cut.  Even this past micro taper of 1.5% was tough.  That was after holding for a month.

dec 2018- 80mg lithium.  Tapering 1 mg per week since last June.  Symptoms improving overall but still very sensitive to light, sound, social stimulation and I cry a lot.

March 2019 - 65 mg lithium.  Still tapering 1mg per week.  

Link to comment
Share on other sites

  • 3 months later...
On 2/22/2019 at 5:29 PM, Help777 said:

Since I have been in withdrawal I have lost weight, probably for a variety of reasons, mostly a stress response and over exercising as a way of coping.  Just dawned on me that being underweight (my bmi is 16.5) might be intensifying my wd symptoms.  Do the moderators have thoughts or info about this?

thank you!

Reposting 

May 12th 2016 took last bead of effexor. 8 month taper.  Bridge = prozac 5mg, 300mg Lithium

May 31st took last of prozac. Lithium 300 mg, estrogen patch 150, magnesium.

June 14th reinstated 1mg Prozac due to intolerable emotional distress. Cont with lithium 300mg, 150 magnesium, re added omega 3, cont estrogen patch. June 15-july 5th had marked improvement of emotional wd symptoms, likely due to the reinstatement. July 5th intense emotional symptoms returned.

July 15 decreased 50 mg of lithium to see if it improved low heart rate.

July 19th - increased prozac to 1.5mg.

July 22 marked improvement of emotional symptoms...again, likely due to increase of prozac. However sudden agitation developed so decreased back down to 1.25mg prozac. Realizing increasing dose is dangerous because of these adverse effects and also seeing that wave is inevitable regardless of reinstatement.

Continuing 250 lithium, 1.25mg prozac, estrogen.

Oct 31st - continued 250 lithium, 1 mg prozac, estrogen patch.

Jan 2018  - off of prozac (bridge) as of Dec 2017.  Starting to taper Lithium 250 mg.  Will do 10% per month. 

May 2018 - lithium 115mg.  Still having waves but they aren’t as bad.  However, I really struggle with emotional symptoms about 1 week after a cut.  Even this past micro taper of 1.5% was tough.  That was after holding for a month.

dec 2018- 80mg lithium.  Tapering 1 mg per week since last June.  Symptoms improving overall but still very sensitive to light, sound, social stimulation and I cry a lot.

March 2019 - 65 mg lithium.  Still tapering 1mg per week.  

Link to comment
Share on other sites

  • Moderator
6 minutes ago, Help777 said:

Since I have been in withdrawal I have lost weight

 

I have lost a great deal of weight since I started tapering but haven't noticed it intensifying my WD symptoms.  Unintentional weight loss is WD appears to be a fairly common symptom.  

Unintentional weight loss - Surviving Antidepressants

Overexercising can be a stressor and intensify withdrawal symptoms.

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg 

Feb. 2021, begin 10%/4 week taper.  Current dose as of Jan. 11, 2022: 5.4mg 

Taper is 71% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg and holding.  

Taper is 80% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment
Share on other sites

I lost a lot of weight in the first six months since I stopped Lexapro, I think that's normal. since then, I have lost more and can't gain, I think from anxiety. 

 

I've had a lot in the last few months. ☹️

Currently taking Ramapril (blood pressure) 5 mg twice a day

Omeprazole 10 mg AM and 20 mg PM  (the taper has gone nowhere after the first cut)

Famotidine   once a day (and I still needs tums sometimes)

magnesium 200 mg at night

as of yesterday 2 fish oil capsules "EPA-DHA 1000"

 

off Lexapro as of 5/2018  - last dose had been 5 mg every other day for a couple years

 

highest dose had been 20 mg at which point I was diagnosed with Bipolar II, which went away when I cut the lexapro down to 15 mg. 

 

I spent years on Paxil before Lexapro (can't remember dose), briefly on Effexor and Abilify and others I have forgotten. in fact, when I was diagnoses with BPII I was put on all kinds of things which made me feel so bad I stopped them cold turkey within maybe 3 or 4 weeks, thank goodness. since then I've known these pills were terrible and I weaned down the Lexapro with zero help or support over I'm not sure how many years. 

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy